# SDR SWAA2023051125766

- Difficulty date: April 11, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP SPLICE PLATE STA 440 LBL 21' CRACKED P/N 453A1611-13<[01] RECEIVED AND VERIFIED NEW SPLICE PLATE PER IPC # 25-52-10-01 PART NUMBER 453A1611-13; SERIAL: NSI. (SE TASK CARD # TTG8Q00KMCCM FOR SPLICE PLATE INSTALLATION).;[02] VERIFIED STEP 1
